Losing My Only Child To Fentanyl Heroin

Forum rules
Please consider replying to an existing message. It only takes a minute and you may help someone else in need. A simple word of encouragement goes a long way.

Post a reply


This question is a means of preventing automated form submissions by spambots.
Smilies
:D :) :( :o :shock: :? 8) :lol: :x :P :oops: :cry: :evil: :twisted: :roll: :wink: :!: :?: :idea: :arrow: :| :mrgreen:
BBCode is OFF
Smilies are ON
Topic review
   

Expand view Topic review: Losing My Only Child To Fentanyl Heroin

Losing My Only Child To Fentanyl Heroin

Post by pricelessp » Fri Oct 14, 2016 10:34 am

I lost my only son Brian on July 15th of this year to a deadly combination of Fentanyl Heroin. He suffered from anxiety and ADHD He was told this would help to take away his anxiety. It did As soon as he snorted this poison, his anxieties were gone forever as soon as his heart stopped beating.
In order to continue living, I have to do something to keep my son's name alive and at the same time, help other people who are addicted and cannot afford help. I am working with excellent rehabilitation places to make this happen.
I NEED YOUR HELP. Just as this happened to me which I never in a thousand years expected, it can happen to you. I know everyone keeps liking my page but I really need donations, even if it is 5.00. If we all come together, I promise you I will get this out there and start saving lives. Thank you for taking the time to read this and SHARE SHARE SHARE Here is the link to my fundraiser.

www.gofundme.com/myherobrian

Top